# SDR COEA2014013002801

- Difficulty date: December 29, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 34,191 hours, 38,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CUTOUT FOR PANEL 522CT HAS LEVEL 1 FRETTING.  REPAIR IAW SRAS DO TS-4809 07 4337 ISSUE C DATED 1/27/2014.
